# SDR DALA1512243249

- Difficulty date: May 14, 2013
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 61,781 hours, 27,259 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SIDE SHELL DISBOND,  REPAIRED IAW AA 5540-01011.
